Sprungmarken

Servicenavigation

Hauptnavigation



Sie sind hier:

Bereichsnavigation


Anschrift:

TU Dortmund
Vogelpothsweg 87
D-44227 Dortmund


Kontakt:

E-mail: Sekretariat
Tel.: ++49 / 231 / 755-3101
Fax: ++49 / 231 / 755-5923


Links:


Hauptinhalt

Bücher und Tagungsbände

  • Mit M. Charina, J.-B. Lasserre, M. Putinar, Structured function systems and applications, Abstracts from the workshop held February 24-March 2, 2013, Oberwolfach Rep. 10, 2013, no. 1, 579-655.

  • Mit K. Jetter, M. Buhmann, W. Haussmann, R. Schaback, Topics in Multivariate Approximation and Interpolation, Conference Proceedings, Elsevier, 2006.

  • Mit W. Haußmann, K. Jetter und M. Reimer, Modern Developments in Multivariate Approximation, Birkhäuser Verlag, Basel, 2003.

  • Mit C. K. Chui und L. L. Schumaker, Approximation Theory X: Band 1 und 2, Vanderbilt University Press, 2002.

  • Time-frequency, Time-scale Analysis, Übersetzung des Buches "Temps-Fréquence" von Patrick Flandrin, Academic Press, 1998. (Inhalt)

  • Multivariate Affine Frames, Habilitationsschrift, Universität Duisburg, Shaker Verlag 1998.

Zeitschriftenartikel und Tagungsbeiträge

  • Implementation of discretized Gabor frames and their duals, (mit T. Kloos, K. Gröchenig), in IEEE Trans. Inform. Theory 62, (2016), no. 5, 2759-2771.

  • An algebraic perspective on multivariate tight wavelet frames II, (mit M. Charina, M. Putinar, C. Scheiderer), in Appl. Comput. Harmon. Anal. 39, (2015), 185-213.

  • Zak transforms and Gabor frames of totally positive functions and exponential B-splines, (mit T. Kloos), in J. Approx. Theory 1984, (2014), 209-237.

  • Discretized Gabor frames of totally positive functions, (mit S. Bannert, K. Gröchenig), in IEEE Trans Inform Theory 60, (2014), no. 1, 159-169.

  • An algebraic perspective on multivariate tight wavelet frames, (mit M. Charina, M. Putinar, C. Scheiderer), in Constr. Approx. 38, (2013), no. 2, 253-276.

  • Gabor frames and totally positive functions, (mit K. Gröchenig), in Duke Math. J. 162, (2013), no. 6, 1003-1031.

  • Frame potential minimization for clustering short time series, (mit T. Springer, K. Ickstadt), in Adv. Data Anal. Classif. 5, (2011), no. 4, 341-355.

  • Tight wavelet frames via semi-definite programming, (mit M. Charina), in J. Approx. Theory 162, (2010), no. 8, 1429-1449.

  • Tight wavelet frames for subdivision, (mit M. Charina), in J. Comput. Appl. Math. 221, (2008), no. 2, 293-301.

  • Tight wavelet frames for irregular multiresolution analysis, (mit M. Charina), in Appl. Comput. Harmon. Anal. 25, (2008), no. 1, 98-113.

  • Durrmeyer operators and their natural quasi-interpolants. Topics in multivariate approximation and interpolation, (mit E. Berdysheva, K. Jetter), in Stud. Comput. Math. 12, Elsevier B.V. Amsterdam (2006), 1-21.

  • Construction of multivariate compactly supported tight wavelet frames, (mit M.-J. Lai), in Appl. Comput. Harmon. Anal. 21, (2006), 324-348.

  • Nonstationary tight wavelet frames II: Unbounded intervals, (mit C. K. Chui und W. He), in Appl. Comput. Harmon. Anal. 18, (2005), 25-66.

  • Bernstein-Dürrmeyer type quasi-interpolants on intervals, (mit E. Berdysheva und K. Jetter), in Approximation theory: a volume dedicated to Borislav Bojanov, (2004), 32-42.

  • New polynomial preserving operators on simplices: direct results, (mit E. Berdysheva und K. Jetter), in J. Approx. Theory 131, (2004), 59-73.

  • Nonstationary tight wavelet frames I: Bounded intervals, (mit C. K. Chui und W. He), in Appl. Comput. Harmon. Anal. 17, (2004), 141-197.

  • Recent development of spline wavelet frames with compact support, (mit C. K. Chui), in Beyond wavelets, Academic Press/Elsevier, San Diego, CA, (2003), 151-214.

  • An identity for multivariate Bernstein polynomials, (mit K. Jetter), in Comput. Aided Geom. Design 20, (2003), 563-577.

  • Compactly supported tight affine frames with integer dilations and maximum vanishing moments, (mit C. K. Chui, W. He und Q. Sun), in Adv. Comput. Math. 18, (2003), 159-187.

  • Compactly supported tight and sibling frames with maximum vanishing moments, (mit C. K. Chui und W. He), in Appl. Comput. Harmon. Anal. 13, (2002), 224-262.

  • Tight frames with maximum vanishing moments and minimum support, (mit C. K. Chui und W. He), in Approximation theory X, Innov. Appl. Math., Vanderbilt Univ. Press, (2002), 187-206.

  • Error estimates for scattered data interpolation on spheres, (mit K. Jetter und J. D. Ward), in Math. Comp. 68, (1999), 733-747. pdf

  • A differential geometric approach to equidistributed knots on Riemannian manifolds, (mit U. Depczynski) in Approximation Theory IX, Vol. I: Theoretical Aspects, C. K. Chui und L. L. Schumaker (eds.), Vanderbilt University Press, 1998, 99 - 106. pdf

  • Norming sets and scattered data approximation on spheres, (mit K. Jetter und J. D. Ward) in Approximation Theory IX, Vol. II: Computational Aspects, C. K. Chui und L. L. Schumaker (eds.), Vanderbilt University Press, 1998, 137 - 144. pdf

  • Norming sets and spherical cubature formulas, (mit K. Jetter und J. D. Ward), in Computational Mathematics, Chen et al. (eds.), Marcel Dekker, Inc., New York, 1998, 237 - 245. pdf

  • Preconditioning of the frame algorithm, in Large Scale Scientific Computations of Engineering and Environmental Problems, M. Griebel et al. (eds.), Vieweg Verlag, Braunschweig, 1998, 338-346. pdf

  • Affine frames, quasi-affine frames and their duals, (mit C. K. Chui und X. Shi), in Adv. Computational Math. 8, (1998), 1-17. pdf

  • Affine frames and multiresolution, in Multivariate Approximation and Splines, G. Nürnberger, J. W. Schmidt und G. Walz (eds.), Birkhäuser-Verlag, Basel, 1997, 307-320. pdf

  • The general structure of multivariate affine frames, in Multivariate Approximation: Recent Trends and Results, W. Haußmann, K. Jetter und M. Reimer (eds.), Akademie-Verlag, Berlin, 1997, 287-302. pdf

  • Wavelet methods in chemometrics: quantitative spectrometric multicomponent analysis, (mit U. Depczynski, K. Jetter, K. Molt, A. Niemöller), in 15th IMACS World Congress on Scientific Computation, Modelling and Applied Mathematics, vol. 1, A. Sydow (ed.), Wissenschaft & Technik Verlag, Berlin, 1997, 87-92. pdf

  • Topics in scattered data interpolation and non-uniform sampling, (mit K. Jetter), invited address, in Surface Fitting and Multiresolution Methods, A. Le Méhauté, C. Rabut und L. L. Schumaker (eds.), Vanderbilt University Press, Nashville, 1997, 191-208. pdf

  • A Laurent operator technique for multivariate frames and wavelet bases, in Advanced Topics in Multivariate Approximation, F. Fontanella, K. Jetter und P.-J. Laurent (eds.), World Scientific, Singapur, 1996, 339-354. pdf

  • Riesz bases of splines and regularized splines with multiple knots, (mit K. Jetter), in J. Approx. Theory 87, (1996), 338-359.

  • Wavelets for analyzing scattered data: An unbounded operator approach, (mit C. K. Chui, K. Jetter und J. D. Ward), in Applied and Computational Harmonic Analysis 3, (1996), 254-267.

  • Analytic wavelets generated by radial functions, (mit C. K. Chui und J. D. Ward), in Adv. Computational Math. 5, (1996), 95-123.

  • Multivariate affine Frames, Habilitationsschrift, Universität GH-Duisburg, Juli 1995, 128 pp.

  • A generalization of de Boor's stability result and symmetric preconditioning, (mit K. Jetter), in Adv. Computational Math. 3, (eds.), (1995), 353-367.

  • Wavelets and frames on the four-directional mesh, (mit C. K. Chui und K. Jetter), in Wavelets: Theory, Algorithms and Applications, C. K. Chui, L. Montefusco and L. Puccio (eds.), Academic Press, Boston, New York, 1994, 213-230.

  • Non-stationary wavelets, in Multivariate Approximation: From CAGD to Wavelets, K. Jetter und F. Utreras (eds.), World Scientific Publ., Singapore, 1993, 307-320.

  • Singularity of cardinal interpolation with shifted box splines, (mit C. K. Chui und J. D. Ward), in J. Approx. Theory 74, (1993), 123-151.

  • Multivariate wavelets, in Wavelets - A Tutorial in Theory and Applications, C. K. Chui (ed.), Academic Press, Boston, 1992, 325-355.

  • Compactly supported box spline wavelets, (mit C. K. Chui und J. D. Ward), in Approx. Theory and Appl. 8, (1992), 77-100.

  • A Faber series approach to cardinal interpolation, (mit C. K. Chui und J. D. Ward), in Math. Comp. 58, (1992), 255-273.

  • Polynomial expansions for cardinal interpolants and orthonormal wavelets, (mit C. K. Chui und J. D. Ward), in Mathematics of Curves and Surfaces, P.-J. Laurent, A. Le Méhauté and L. L. Schumaker (eds.), Academic Press, Boston, 1991, 83-90.

  • Algorithms for cardinal interpolation using box splines and radial basis functions, (mit K. Jetter), in Numer. Math. 60 , (1991), 97-114.

  • Invertibility of shifted box spline interpolation operators, (mit C. K. Chui und J. D. Ward), in SIAM J. Math. Anal. 22, (1991), 543-553.

  • Multivariate Bernoulli splines and the periodic interpolation problem, in Constr. Approx. 7 , (1991), 105-122.

  • Minimal properties of periodic box-spline interpolation on a three direction mesh, in Multivariate Approximation Theory IV , C. K. Chui, W. Schempp und K. Zeller (eds.), ISNM vol. 90, Birkhäuser Verlag, Basel, 1989, 329-336.

  • On minimum norm interpolation by multivariate Bernoulli splines, in Approximation Theory VI, vol. 2 , C. K. Chui, J. D. Ward und L. L. Schumaker (eds.), Academic Press, Boston, 1989, 635-638.

  • Cardinal interpolation with shifted box splines, (mit C. K. Chui und J. D. Ward), in Approximation Theory VI, vol. 1, C. K. Chui, J. D. Ward und L. L. Schumaker (eds.), Academic Press, Boston, 1989, 141-144.

  • Cardinal interpolation with translates of shifted bivariate box-splines, in Mathematical Methods in Computer Aided Geometric Design, T. Lyche und L. L. Schumaker (eds.), Academic Press, Boston, 1989, 583-592.

  • On the computation of Gauss-Birkhoff quadrature formulas (mit K. Jetter), in Algorithms for Approximation, J. C. Mason und M. G. Cox (eds.), Clarendon Press, Oxford, 1987, 459-470.